# SDR HALA20240520138

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,957 hours, 2,227 cycles
- Engine: Iae PW1133GJM
- Engine time: 10,944 hours, 2,365 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ETOPS - BTB ENG 1 FIRE LOOP A FAULT ILLUMINATED RIGHT BEFORE T.O. LOW SPEED ABORT. PERFORMED ENG #1 LOOP A WIRE CHK, CONTINUITY CHK OK. NO SHORTS TO GND. BITE CHK OF FDU #1 LAST LEG REPORT FOUND 26-12-00 CHK FDU ENG 1 CHAN B SUPPLY, 26-12-00 CHK FDU ENG 1 LOOP A WARN CKT. PERFORMED TSM 26-12-00-810-824-A & TSM 26-12-00-810-831-A. REPLACED FDU 1 PER AMM 26-12-34. OPS OK.
